# SDR SWAA030328

- Difficulty date: February 6, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 37,076 hours, 36,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 10107451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN PER MM.
